This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
After sex sometimes the next day I feel the need to pee all the time for a short amount of time but it goes away. When I get to the toilet I usually only pee a little. I only have this problem after sex and it's only for a short amount of time and doesn't come back unless I have sex again. What is wrong?
Nothing is wrong. You're just experiencing a slight bacterial imbalance from having intercourse. Your body fixes itself and you return to normal. If you want it to stop, try having your partner clean his genitalia beforehand.
You seem to be having honeymoon cystitis. It is actually a form of urethritis. Abstain from intercourse for a few days, take plenty of fluids and take some OTC analgesics like ibuprofen or diclofenac. Also take pyridium for 2-3 days(it stains the urine orange) and sit in warm non soapy water. Also consult a doctor for antibiotics prescription if the symptoms persist. In future also, urinate immediately after intercourse to flush out the bacteria and ask your partner to indulge in plenty of foreplay or use lubricant jellies. I hope it helps. Take care and regards.
dec. 22 i had sex with my boyfriend..
dec. 23 i had my monthly menstration..on the following days, why is it i have a pain in my (i think) left ovary'?? is it normal'?? pls reply immediatly on my email account..thanks a lot
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.